# SDR 99ZZZX2340

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311CM
- Make and model: Beech B100
- Aircraft serial: BE101
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Split
- Location: Heat System
- Part time: 6,417 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL DE-ICE BOOTS WOULD NOT INFLATE.  FOUND DE-ICE SUPPLY LINE COLLAPSED AND PINCHED CLOSED DUE TO HEAT DUCT BELOW FLOOR TO HAVE A SPLIT SEAM ALLOWING HOT AIR TO HEAT PLASTIC DE-ICE HOSE, SOFTEN, THEN BE SUCKED CLOSED FROM THE NORMAL VACUUM SUPPLIED TO BOOTS.  REPAIRED BY REPLACING DE-ICE SUPPLY HOSE AND PERFORMING RED GREEN REPAIR TO THE HEAT DUCT.
